# SDR FDEA202302270346

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 33,001 hours, 18,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Landing Gear
- Part number: Z3200203
- Part serial: 19545
- Condition: Failed
- Location: N/A
- Part time: 16,134 hours, 9,394 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  680     27-50  1704     27FEB23  DEN  OPEN  U  THE #7 TIRE THROWN TREAD AND DAMAGED THE R/H  INBOARD FLAP. SEE ATTACHMENTS  TIRE R&R ON WRI 34-42/1703 TIRE R&R'D  DAMAGE WRI'S  53-30/1710, 1714  53-40/1708, 1709,1711  53-50/1706 1707,1712,
